# SDR CA970807046

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Fuel Flow Reg
- Part number: CASC196
- Condition: Faulty
- Location: Nr1 Engine
- Part time: 10,729 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO INSUFFICIENT THRUST ON NR1 ENGINE. MAINTENANCE RPLACED THE NR1 ENGINE FUEL FLOW REGULATOR. ENGINE GROUND RUN AND LEAK CHECK CARRIED OUT SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
